Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 747613, 5 pages
Research Article

Extinction and Nonextinction for the Fast Diffusion Equation

1College of Mathematics and Physics, Chongqing University, Chongqing 400044, China
2College of Elementary Education, Chongqing Normal University, Chongqing 400047, China
3School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu, Sichuan 610054, China

Received 28 February 2013; Accepted 28 April 2013

Academic Editor: Ru Dong Chen

Copyright © 2013 Chunlai Mu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chunlai Mu, Li Yan, and Yi-bin Xiao, “Extinction and Nonextinction for the Fast Diffusion Equation,” Abstract and Applied Analysis, vol. 2013, Article ID 747613, 5 pages, 2013.